# SDR CALA2013101191965

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 66,141 hours, 24,510 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: 22
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN.  ENG PARAMETERS ABNORMAL, ENG NR  2.  REPLACED NR 2 ENG VSV ACTUATOR IAW AMM.
